# SDR DALA2017020801051

- Difficulty date: February 8, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 49,984 hours, 26,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD WET AREA FLOOR SUPPORT, BS 180,  RBL 41 IS CORRODED.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-30-02 AND DWG 9936534.
